# SDR SWAA2012030601972

- Difficulty date: February 16, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 64,102 hours, 54,374 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 6547504
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER VERTICAL ANGLE CRACKED AT STA 83.5+10.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
